Authors: Došen, Kosta 
Petrić, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Coherence for star-autonomous categories
Journal: Annals of Pure and Applied Logic
Volume: 141
Issue: 1-2
First page: 225
Last page: 242
Issue Date: 1-Jan-2006
Rank: M22
ISSN: 0168-0072
DOI: 10.1016/j.apal.2005.11.003
Abstract: 
This paper presents a coherence theorem for star-autonomous categories exactly analogous to Kelly and Mac Lane's coherence theorem for symmetric monoidal closed categories. The proof of this theorem is based on a categorial cut-elimination result, which is presented in some detail.
Keywords: Categorial coherence | Cut elimination | Star-autonomous categories | Symmetric monoidal closed categories
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

2
checked on Aug 15, 2022

Page view(s)

13
checked on Aug 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.